# SDR SCNA97235

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOORBEAM AT STATION 344 FROM ENTRY DOOR TO RBL 20 WAS FOUND WITH SURFACE CORROSION.  REMOVED CORRODED T CAP, FABRICATED, AND INSTALLED NEW CAP IAW B727 SRM 53-10-1 AND 53-10-8.
